Author Topic: I am in trouble at 2mg Valium  (Read 502 times)

[Buddie]

I am in trouble at 2mg Valium
« on: November 06, 2019, 07:14:58 pm »
  I have had a pretty successful taper up to this point. I cannot seem to get beyond 2 mg. I am doing a liquid taper. I didnít know that flu like symptoms and crushing fatigue came from withdrawal. Pretty ignorant. I thought I had the flu itís been going on for close to two months and all doctors results were negative. It wasnít until Sunday night in which I thought I was going to have a seizure that I realized it was the taper. So now I am trying to stabilize at  a little higher dose .75 extra. Why is 2 mg the danger zone?I had already slowed the taper to .0075 mg daily. Has anyone else experienced this?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #1 on: November 07, 2019, 02:00:03 am »
I have seen posts like this and last month hit a very bad wall at 3mg Valium.  I almost gave up.  I up-dosed for a few days and then decided to keep tapering.  I'm back down to 4 mg this time, and just holding for a bit.  I'm going to go slower.  I am trying not to anticipate the worst w/d at 2 mg.  One member on BB told me she held at 2 mg for a year.  She said she had to.  She went on to a successful taper.  We are a ll different.  Wow... two months straight is a long time without a window.... sorry about that..... hopefully you will just stabilize pronto and hear from others as well.  Hang in there!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #2 on: November 07, 2019, 02:24:14 am »
Did the updose stabilize you? How long did it take? It is so discouraging that I have 2 go up .75. Thatís 7 months of tapering for me.  Please donít anticipate any problem at 2 mg. I was very stupid, not realizing that crushing fatigue and flu like symptoms were wd.  This terrible drug produced many surprises. I tapered a month into these symptoms before I held.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #3 on: November 07, 2019, 04:21:14 am »
 Not that bad but I am getting nailed
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #4 on: November 07, 2019, 04:24:32 am »
Yeah, I had to slow it right down at those low doses... (sig=dd/mm/yy)
It wasnt pleasant, but given time, things got much better around 0.25v, and the jump went ok, all considered...
Too bad I had other meds to taper as well...

Similar sx by the look of it too.. (flu, fatigue...) -somewhere in the middle lays the path, -between speed and symptoms, finding it is the trick...

Best wishes...
:)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #5 on: November 07, 2019, 04:36:04 am »
One thing to keep in mind is that updosing is usually not a good idea. There is no guarantee that holding for a longer period of time at X dose will reduce the length of the wd's. Wd's are a temporary thing and if you updose you are just delaying what you will have to go thru and may make it worse. You will have to go thru the wd's either way, you just have to let them run their course. It will be over it just takes time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #6 on: November 07, 2019, 09:40:57 am »
Yes, crushing fatigue and can't move.  Though when I can, sometimes I feel almost ok. 
And yes at 2 mg valium, but also have the crumb of clonopin and ambien.

Yeah, and flu feelings and muscle spasms and stuff way worse than the physical part, imo.  Do you vibrate?  I have that, the akathesia..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #7 on: November 08, 2019, 02:40:02 am »
I have seen posts like this and last month hit a very bad wall at 3mg Valium.  I almost gave up.  I up-dosed for a few days and then decided to keep tapering.  I'm back down to 4 mg this time, and just holding for a bit.  I'm going to go slower.  I am trying not to anticipate the worst w/d at 2 mg.  One member on BB told me she held at 2 mg for a year.  She said she had to.  She went on to a successful taper.  We are a ll different.  Wow... two months straight is a long time without a window.... sorry about that..... hopefully you will just stabilize pronto and hear from others as well.  Hang in there!!!

How fast do u plan on tapering now?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #8 on: November 08, 2019, 02:43:06 am »
  I have had a pretty successful taper up to this point. I cannot seem to get beyond 2 mg. I am doing a liquid taper. I didnít know that flu like symptoms and crushing fatigue came from withdrawal. Pretty ignorant. I thought I had the flu itís been going on for close to two months and all doctors results were negative. It wasnít until Sunday night in which I thought I was going to have a seizure that I realized it was the taper. So now I am trying to stabilize at  a little higher dose .75 extra. Why is 2 mg the danger zone?I had already slowed the taper to .0075 mg daily. Has anyone else experienced this?

I micro taper using a scale and Iím doing well.
I taper .012mg per day.
You may be having a problem bc liquid is metabolized faster.
I crashed hard trying to micro taper with liquid. It may be hitting u now bc ur getting lower.
Iím down to 1.5mg today and it has been going well. I actually want to speed it up but donít want to mess things up at this point. I would recommend dry micro tapering. Best of luck to you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #9 on: November 08, 2019, 03:43:31 am »
Yes, tweaking, finding what is 'right' (do not suffer unnecessarily) for you, the way to go.  Personalised taper plan.   :)

I think I held for quite some time on 1.25mgs V (can't remember properly) then jumped at 1mg. 

Lower end is more difficult, but doable.  Try not be influenced by horror stories.

Now 8 months free and am really showing great progress. 

You can do this. 

[...]
 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.